Volume 1, issue 1 (2001)

Recent Issues

Volume 17
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Higher order intersection numbers of 2–spheres in 4–manifolds
1

Rob Schneiderman and Peter Teichner

A universal bound for surfaces in 3-manifolds with a given Heegaard genus
31

Mario Eudave-Muñoz and Jeremy Shor

An expansion of the Jones representation of genus 2 and the Torelli group
39

Yasushi Kasahara

On asymptotic dimension of groups
57

G Bell and A Dranishnikov

Presentations for the punctured mapping class groups in terms of Artin groups
73

Catherine Labruere and Luis Paris

Generalized orbifold Euler characteristic of symmetric products and equivariant Morava K–theory
115

Hirotaka Tamanoi

Brunnian links are determined by their complements
143

Brian S Mangum and Theodore Stanford

Symplectic fillability of tight contact structures on torus bundles
153

Fan Ding and Hansjorg Geiges

On the Adams spectral sequence for $R$–modules
173

Andrew Baker and Andrey Lazarev

Filtered topological cyclic homology and relative K–theory of nilpotent ideals
201

Morten Brun

Infinite order amphicheiral knots
231

Charles Livingston

Homology cylinders: an enlargement of the mapping class group
243

Jerome Levine

Coarse homology theories
271

Paul D Mitchener

A theorem of Sanderson on link bordisms in dimension 4
299

J Scott Carter, Seiichi Kamada, Masahico Saito and Shin Satoh

Free group automorphisms, invariant orderings and topological applications
311

Dale Rolfsen and Bert Wiest

On McMullen's and other inequalities for the Thurston norm of link complements
321

Oliver T Dasbach and Brian S Mangum

A characterization of shortest geodesics on surfaces
349

Max Neumann-Coto

Topological geodesics and virtual rigidity
369

Louis Funar and Siddhartha Gadgil

Homotopy classes that are trivial mod $\mathcal{F}$
381

Martin Arkowitz and Jeffrey Strom

Immersed and virtually embedded $\pi_1$–injective surfaces in graph manifolds
411

Walter D Neumann

Maximal Thurston–Bennequin number of two-bridge links
427

Lenhard Ng

On periodic homeomorphisms of spheres
435

L Montejano and E V Shchepin

On the linearity problem for mapping class groups
445

Tara E Brendle and Hessam Hamidi-Tehrani

Lefschetz fibrations, complex structures and Seifert fibrations on $S^1 \times M^3$
469

Tolga Etgu

The product formula for Lusternik–Schnirelmann category
491

Joseph Roitberg

Generalized symplectic rational blowdowns
503

Margaret Symington

La filtration de Krull de la catégorie $\mathcal{U}$ et la cohomologie des espaces
519

Lionel Schwartz

On the intersection forms of spin 4–manifolds bounded by spherical 3–manifolds
549

Masaaki Ue

Leafwise smoothing laminations
579

Danny Calegari

Commensurability of graph products
587

Tadeusz Januszkiewicz and Jacek Świątkowski

The Homflypt skein module of a connected sum of 3–manifolds
605

Patrick M Gilmer and Jianyuan K Zhong

Publication of this issue is now complete.